Alert archive / Connecticut / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 72, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this severe thunderstorm warning at Jul 27, 2014, 6:23 PM EDT for Capitol Planning Region, Connecticut; Hampden County, Massachusetts. It was in force for 52 min. 17 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 27, 2014, 6:23 PM EDT (22:23 UTC)
- Expired
- Jul 27, 2014, 7:15 PM EDT
- In force
- 52 min
- Issued by
- NWS Boston/Norton, MA
- Area
- Storm-based polygon
The radar
The Albany radar (KENX), 116 km from the middle of the area, began a volume at 22:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 27, 6:26 PM EDT | HAIL 0.75 | West Springfield, MA | |
| Jul 27, 6:26 PM EDT | HAIL 0.88 | West Springfield, MA | |
| Jul 27, 6:27 PM EDT | HAIL 0.75 | Agawam, MA | |
| Jul 27, 6:28 PM EDT | HAIL 0.88 | Agawam, MA | |
| Jul 27, 6:30 PM EDT | TSTM WND DMG | Agawam, MA | TREE DOWN ON A TRAILER HOME ON SPRINGFIELD STREET |
| Jul 27, 6:30 PM EDT | TSTM WND DMG | Agawam, MA | TREE DOWN ON MEADOW ROAD |
| Jul 27, 6:30 PM EDT | TSTM WND DMG | West Springfield, MA | TREE DOWN ON HIGH STREET BLOCKING THE ROAD |
| Jul 27, 6:30 PM EDT | TSTM WND DMG | West Springfield, MA | TREES AND WIRES DOWN ON PROSPECT AVE |
| Jul 27, 6:32 PM EDT | TSTM WND DMG | Agawam, MA | SEVERAL TREES ARE DOWN ON ROUTE 57 |
| Jul 27, 6:40 PM EDT | TSTM WND DMG | Longmeadow, MA | A LARGE TREE AND POWER LINES ARE DOWN ON ELMWOOD ROAD |
| Jul 27, 6:50 PM EDT | TSTM WND DMG | Southwick, MA | LARGE BRANCHES DOWN ON ROUTE 202 |
| Jul 27, 6:55 PM EDT | TSTM WND DMG | Enfield, CT | TREE ON A CAR LOCATED ON SHAKER ROAD |
| Jul 27, 6:55 PM EDT | TSTM WND GST 58 | Enfield, CT | |
| Jul 27, 6:57 PM EDT | TSTM WND DMG | Longmeadow, MA | TREE DOWN ON A HOUSE ON PRYNNWOOD ROAD |
| Jul 27, 6:57 PM EDT | TSTM WND DMG | Longmeadow, MA | TREES AND WIRES DOWN ON NORMANDY AND GREENWICH STREET |
| Jul 27, 7:18 PM EDT | TSTM WND DMG | Enfield, CT | TREES AND WIRES DOWN ON NORTH MAPLE STREET |
| Jul 27, 7:18 PM EDT | HAIL 1 | Enfield, CT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 10.4 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 257 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 1022 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 160 m²/s²
- 0-3 km storm-relative helicity
- 205 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
850
WUUS51 KBOX 272223
SVRBOX
CTC003-MAC013-272315-
/O.NEW.KBOX.SV.W.0072.140727T2223Z-140727T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAUNTON MA
623 PM EDT SUN JUL 27 2014
THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN HARTFORD COUNTY IN NORTHERN CONNECTICUT...
SOUTHWESTERN HAMPDEN COUNTY IN WESTERN MASSACHUSETTS...
* UNTIL 715 PM EDT
* AT 621 PM EDT...DOPPLER RADAR INDICATED A CLUSTER OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. ONE STORM WAS JUST SOUTH OF WEST SPRINGFIELD AND ANOTHER WAS
OVER SOUTHEAST BERKSHIRE COUNTY NEAR OTIS. BOTH STORMS WERE MOVING
TO THE SOUTHEAST AT 25 MPH.
* SOME LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...ENFIELD...WESTFIELD...WINDSOR...AGAWAM...WEST
SPRINGFIELD...SOUTH WINDSOR...SIMSBURY...BLOOMFIELD...LONGMEADOW...
SUFFIELD...EAST LONGMEADOW...WINDSOR LOCKS...GRANBY...EAST
WINDSOR...CANTON...SOUTHWICK...EAST GRANBY...HAMPDEN AND HARTLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. GO
INDOORS AND STAY AWAY FROM WINDOWS. DRIVERS SHOULD PREPARE FOR LOW
VISIBILITY AND AVOID FLOODED ROADS.
&&
LAT...LON 4212 7306 4215 7307 4215 7303 4226 7300
4205 7243 4204 7244 4203 7251 4197 7250
4184 7262 4191 7290 4192 7291 4197 7289
4197 7303 4204 7301 4204 7306 4211 7307
TIME...MOT...LOC 2221Z 299DEG 21KT 4217 7306
$$
FIELDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 4:18 PM EDT, 2 hours 5 minutes earlier.
Area forecast discussion, Jul 27, 4:18 PM EDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
418 PM EDT SUN JUL 27 2014
.SYNOPSIS...
A RATHER STRONG AREA OF LOW PRESSURE BY JULY STANDARDS WILL DEVELOP
OVER NY AND PA TONIGHT. ITS WARM FRONT WILL BRING A ROUND OF HEAVY
SHOWERS AND THUNDERSTORMS MONDAY MORNING TO THE REGION FOLLOWED BY
POSSIBLE STRONG THUNDERSTORMS MONDAY AFTERNOON TO THE AREA AS ITS
ATTENDING COLD FRONT APPROACHES FROM THE WEST. BY TUE THE FRONT
MOVES OFFSHORE WITH DRY AND MUCH LESS HUMID WEATHER OVERSPREADING
THE REGION AND CONTINUING FOR MUCH OF THE REMAINDER OF THE
WORKWEEK.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
*** HEAVY RAIN AND T-STORMS POSSIBLE LATE TONIGHT ***
ANOMALOUS POTENT SHORT WAVE TROUGH OVER THE GREAT LAKES THIS
AFTERNOON WILL BRING A ROUND OF HEAVY SHOWERS/T-STORMS LATE TONIGHT
INTO MON MORNING...FOLLOWED BY A SECOND ROUND OF T-STORMS /POSSIBLY
STRONG TO SEVERE/ MON AFTERNOON.
AS FOR THIS EVENING...WARM FRONTAL CONVECTION HAS MOVED OFFSHORE AS
OF MID AFTERNOON. SPC MESOANALYSIS INDICATES MUCH DRIER MID LEVEL
AIR OVER NY AND PA ADVECTING EASTWARD TOWARD NEW ENGLAND. THE
LEADING EDGE OF THIS DRIER AIR IS ON THE BACKSIDE OF THE MID LEVEL
TROUGH ACROSS EASTERN NY STATE AND WESTERN NEW ENGLAND. UNTIL THIS
MLVL TROUGH EXITS EAST OF THE AREA THERE IS THE RISK OF AN ISOLATED
TSTM WITH THE HIGHEST RISK ACROSS WESTERN CT/MA INTO SOUTHWEST NH.
ELSEWHERE DRY AND HUMID CONDITIONS SHOULD PREVAIL. GIVEN THE HIGH
DEW PT/THETA-E AIRMASS OVER THE REGION...LOW CLOUDS AND FOG SHOULD
DEVELOP AFTER SUNSET AS THE BLYR COOLS.
OVERNIGHT...INITIAL SHORT WAVE RIDGING AND MID LEVEL DRY AIR SHOULD
KEEP SOUTHERN NEW ENGLAND DRY THROUGH ABOUT 06Z/2AM. THEREAFTER
POTENT SHORT WAVE TROUGH OVER THE GREAT LAKES APPROACHES FROM THE
SOUTHWEST. THIS FEATURE INDUCES CYCLOGENESIS OVER PA/NY STATE. A
BAND OF WARM FRONTAL PRECIP/CONVECTION WILL SWEEP ACROSS THE REGION
BETWEEN 09Z-12Z FROM SW TO NE. HEAVY DOWNPOURS AND A FEW OF THE
STRONGER STORMS MAY CONTAIN GUSTY WINDS AS MUCH OF THE MDL GUID
INDICATES 500-1000 J/KG OF CAPE TOWARD 12Z. HOWEVER THE GREATEST
RISK IS ISOLATED POOR DRAINAGE FLOODING. THINK RISK OF FLASH
FLOODING IS LOW GIVEN HOW QUICKLY SYSTEM IS MOVING AND PWATS ARE
ONLY +1 SD ABOVE CLIMO. NEVERTHELESS HEAVY SHOWERS/TSTMS MAY IMPACT
THE MORNING COMMUTE.
IT WILL BE A WARM AND MUGGY WITH DEW PTS IN THE 60S TO AROUND 70.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/...
*** FEW STRONG TO SEVERE STORMS POSSIBLE MON AFTERNOON ***
IMPRESSIVE SHORT WAVE TROUGH SWINGS ACROSS THE AREA MON WITH 500 MB
HEIGHTS ON THE ORDER OF -3 SD FROM CLIMO! SURFACE LOW PRES TRACKS
FROM PA/NY BORDER THEN ACROSS CENTRAL NEW ENGLAND IN THE AFTERNOON.
WARM FRONTAL CONVECTION WITH HEAVY RAIN IS LIKELY IN THE MORNING BUT
SHOULD LIFT QUICKLY NORTHEAST AND EXIT THE REGION 12Z-15Z FROM SW TO
NE. WARM SECTOR THEN OVERSPREADS EASTERN HALF OF THE REGION WITH
TEMPS RISING INTO THE 80S AND DEW PTS 65-70. THIS WILL YIELD SB
CAPES OF 1000-2000J/KG ALONG WITH MID LEVEL LAPSE RATES OF 6-6.5C/KM
AS COOLING OCCURS ALOFT. DEEP LAYER SHEAR IS STRONG AS WELL WITH 0-6
KM 35 TO 40 KT. FORCING FOR ASCENT WILL BE PROVIDED BY STRONG
FRONTAL CONVERGENCE AS COLD FRONT APPROACHES FROM THE WEST. IN
ADDITION LFQ OF ANOMALOUS UPPER LEVEL JET OVER THE AREA WILL PROVIDE
ENHANCED QG FORCING. THE ONLY WRINKLE IS THE EXACT TIMING AND
TRAJECTORY OF THE DRY SLOT WHICH MUCH OF THE GUID SUGGEST WILL BE
OVER SOUTHEAST MA AND VCNTY. THUS THE GREATEST THREAT OF STRONG TO
SEVERE TSTMS MAY BE FROM INTERIOR CT NORTHEAST INTO CENTRAL AND
NORTHEAST MA INCLUDING SOUTHERN NH. SPC HAS PLACED THIS REGION IN A
SEE TEXT. MAIN THREATS WILL BE STRONG TO DAMAGING WINDS/LARGE HAIL
AND LOW RISK OF AN ISOLATED TORNADO GIVEN STRONG LOW LEVEL SHEAR AND
HIGH DEW PTS/LOW LCL.
MON NIGHT...
BIG IMPROVEMENT BEHIND THE FRONTAL PASSAGE WITH MUCH LESS HUMID
AIRMASS OVERSPREADING THE REGION WITH DEW PTS FALLING INTO THE 50S!
THIS WILL SUPPORT LOW TEMPS BY TUE MORNING IN THE MU50S INLAND AND
LOW TO MID 60S ALONG THE COAST.
&&
.LONG TERM /TUESDAY THROUGH SUNDAY/...
*/ HIGHLIGHTS...
- SLIGHTLY COOL AND DRY INTO THE END OF JULY!
- SCATTERED STORMS POSSIBLE ACROSS INTERIOR NEW ENGLAND FOR THURSDAY
- DECENT CHANCES FOR WET WEATHER FRIDAY INTO SATURDAY
- POSSIBLE DAILY OCCURRANCES OF INTERIOR STORMS INTO NEXT WEEK
*/ OVERVIEW AND MODEL PREFERENCE...
INCREDIBLE PATTERN FOR MID-SUMMER! ENSEMBLE SIGNALS AVERAGING WELL-
BELOW NORMAL /-4 TO -5 SD/ FOR BOTH TEMPERATURE AND HUMIDITY ACROSS
THE NE CONUS AS A BUCKLED PATTERN PREVAILS WITH PREFERRED TROUGHING
ACROSS THE GREAT LAKES NEIGHBORED BY STRONG RIDGING. ANTICIPATING A
COOL TO SEASONABLE PATTERN LACKING OF HEAT AND HUMIDITY.
GOING DEEPER...SLIGHTLY NEGATIVE NAO/AO INDICES INTO THE EARLY-HALF
OF AUGUST AS THE ENSEMBLE SPREAD OF THE PNA EXHIBITS AN OVERALL
POSITIVE TREND SIGNALS CONTINUED RIDGING OVER THE E-PACIFIC WITH
PREFERRED TROUGHING E. NO SURPRISE THAT THE NAEFS/GEFS ANALOGS ALONG
WITH THE EC-ENSEMBLE HOLD A BUCKLED PATTERN ACROSS THE REGION AS THE
W-ATLANTIC RIDGE REMAINS STOUT. TREND OF ANOMALOUS BELOW-NORMAL
CONDITIONS PREVAILS.
THOUGH...PER AFOREMENTIONED ANALOGS/ENSEMBLES...THERE IS A POTENTIAL
TREND TOWARDS DEAMPLIFICATION. THIS RESONATES WITHIN GLOBAL FORECAST
SOLUTIONS HIGHLIGHTING A PHASE-SHIFT IN THE MJO CLIMATOLOGICALLY
RESULTING IN A MORE ZONAL PATTERN WITH WARMER TEMPERATURE ANOMALIES
OVER NORTH AMERICA. SOME UNCERTAINTY WITH A CONTINUED LOW ANOMALY
OVER NE CANADA. WILL HAVE TO WAIT AND SEE.
AS TO THE FORECAST...WILL TREND WITH MORE SEASONABLE CONDITIONS AS
CYCLONIC FLOW ALOFT PREVAILS USHERING MUCH COOLER AIR S OUT OF
CANADA. PRECIPITATION CHANCES VARY...BUT WILL NEED TO CLOSELY
MONITOR INDIVIDUAL IMPULSES AND ACCOMPANYING JET STREAKS THROUGH THE
OVERALL TROUGH PATTERN. ITS PLAUSIBLE TO SEE PERIODS OF WET WEATHER
SHOULD THE TROUGH WOBBLE PARENT WITH ITS NEIGHBORING RIDGE AXES.
WILL BREAK DOWN THE HIGHLIGHTS/CONFIDENCE WITHIN THE DAILY
DISCUSSION BELOW.
*/ DAY-TO-DAY DETAILS...
TUESDAY INTO WEDNESDAY...
MID- TO UPPER-LEVEL CYCLONIC FLOW USHERS +8-10C H85 AIR INTO S NEW
ENGLAND AS THE MAJORITY OF ACTIVITY/DYNAMICS IS SHUNTED OFFSHORE.
WEAK HIGH PRESSURE WITH LIGHT WINDS SLOWLY TURNING S TOWARDS THE END
OF THE PERIOD. LOTS OF DRY AIR IN PLACE AS IT CONTINUALLY WRAPS INTO
THE OCCLUSION AS NEW ENGLAND FINDS ITSELF WITHIN THE LRQ OF THE
UPPER-LEVEL JET...A FAVORABLE REGION OF SUBSIDENCE.
WILL PREVAIL WITH SEASONABLE CONDITIONS WITH SEA-BREEZES ALONG THE
SHORES. A DRY FORECAST WITH ACTIVITY HELD WELL N/W PARENT WITH THE
OCCLUSION AND BETTER COLD-POOL. PARTLY CLOUDY CONDITIONS DURING THE
DAY WITH DIURNAL CUMULUS.
THURSDAY...
MAIN IMPULSE ASSOCIATED WITH THE OCCLUSION EJECTS CYCLONICALLY OVER
THE E GREAT LAKES. EXPECT SUBSEQUENT FALLING HEIGHTS COLLOCATED WITH
STRONG ENHANCED ASCENT AND DEEP-LAYER LIFT /ESPECIALLY WITHIN THE
LFQ OF AN ATTENDANT JET STREAK/.
SHOULD SEE DIURNALLY-DRIVEN ACTIVITY DEVELOP ACROSS INTERIOR NEW
ENGLAND BENEATH COOLER AIR ALOFT AND CYCLONIC FLOW. SEVERITY SHOULD
BE LIMITED LACK OF INSTABILITY WITH POOR LAPSE RATES AND ABUNDANCE
OF DRY AIR...DESPITE DECENT SW-NE UNI-DIRECTIONAL SHEAR. EXPECT
ISOLATED TO SCATTERED ACTIVITY AWAY FROM THE SHORELINES WHICH SHOULD
REMAIN FAIRLY QUIET UNDER THE INFLUENCE OF ONSHORE MARITIME AIR.
FRIDAY INTO SATURDAY...
PACIFIC-ORIGIN ENERGY ROUNDING THE BROADER TROUGH PATTERN STREAMS NE
ACROSS NEW ENGLAND. MID- TO UPPER-LEVEL TIGHTENING OF THE PRESSURE
GRADIENT RESOLVES A FASTER JET STREAK SUBSEQUENTLY. SHOULD SEE A
BROADSCALE REGION OF FAVORABLE ASCENT DEVELOP ACROSS NEW ENGLAND.
BUT CHALLENGES PREVAIL BETWEEN LIKELY DIURNALLY DRIVEN ACTIVITY
ACROSS INTERIOR NE-CONUS AND LINGERING OFFSHORE FRONTAL BOUNDARY.
ANTICIPATING A REGION BETWEEN OF DRIER WEATHER...JUST WHERE AND HOW
IT EVOLVES ENTERTAINS A FAIR AMOUNT OF UNCERTAINTY.
EC/GEFS TREND WITH ACTIVITY MAINLY ACROSS THE INTERIOR WHEREAS THE
27.12Z GFS RETROGRADES THE OFFSHORE FRONT PARENT WITH A FRONTAL LOW
CONSEQUENTIAL OF THE AFOREMENTIONED PACIFIC ENERGY. ALL SOLUTIONS
SHOW THE MAIN LOW OVER THE GREAT LAKES LIFTING OUT OF THE REGION TO
THE NE.
SUNDAY INTO EARLY NEXT WEEK...
THOUGH PATTERN DEAMPLIFICATION IS POSSIBLE...CYCLONIC FLOW PREVAILS
BEHIND THE EARLIER PACIFIC IMPULSE. WILL HOLD WITH THE TYPICAL
SUMMER-TIME PATTERN OF CONVECTION ACROSS THE INTERIOR WITH QUIET
WEATHER ALONG THE SHORES.
&&
.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.
MODERATE CONFIDENCE THROUGH MON...THEN INCREASING CONFIDENCE MON
NIGHT.
THRU 00Z...SHOWERS AND SCATTERED TSTMS EXIT EASTERN MA 3PM OR
4PM...THEN ANY NEW CONVECTION SHOULD BE VERY ISOLATED IF AT ALL.
ANY LINGERING MVFR ACROSS EASTERN MA WILL IMPROVE TO LOW END VFR
BY 4 PM.
TONIGHT...MARGINAL MVFR/VFR TO START THEN LOWERING TO MVFR/IFR AS
THE NIGHT PROGRESS AS FOG DEVELOPS. ANOTHER ROUND OF HEAVY SHOWERS
WITH SCT TSTMS DEVELOPS 07Z-10Z FROM SW TO NE. HEAVY RAIN AND
GUSTY WINDS ARE THE MAIN THREATS.
MONDAY...IFR/LIFR IN THE MORNING WITH SCT SHRA/TSTMS LIFTS NE INTO
ME 12Z TO 15Z FROM SW TO NE. THEN LOW END VFR MOST TERMINALS BY
AFTERNOON WITH ANOTHER ROUND OF TSTMS POSSIBLE EXPECT ACROSS RI
AND SOUTHEAST MA WHERE RISK OF SHRA/TSTMS IS MUCH LOWER. A FEW
STRONG STORMS ARE POSSIBLE WITH HEAVY RAIN AND GUSTY WINDS.
MONDAY NIGHT...IMPROVING WEATHER AFTER 03Z OR SO AS COLD FRONT
SWEEPS ACROSS THE AREA ALONG WITH A WIND SHIFT TO THE WNW. ANY
LINGERING SHOWERS/TSTMS ACROSS NORTHERN MA AND SOUTHWEST NH AND
MVFR CONDITIONS WILL IMPROVE TO VFR AFTER 03Z OR SO.
KBOS TAF...MODERATE CONFIDENCE. SHOWERS/STORMS JUST ABOUT OFFSHORE
AS OF 230 PM. LITTLE IF ANY NEW CONVECTION UNTIL 09Z-12Z MON.
LOWERING TO MVFR/IFR TONIGHT IN FOG...THEN IMPROVING TO VFR MON
MIDDAY. A FEW STRONG STORMS POSSIBLE MON AFTN.
KBDL TAF...MODERATE CONFIDENCE. MVFR/VFR THEN LOWERING TO MVFR/IFR
AFTER 07Z AS SHOWERS AND TSTMS OVERSPREAD THE TERMINAL. HEAVY RAIN
AND GUSTY WINDS POSSIBLE. CONDITIONS IMPROVE TO VFR MON MIDDAY
WITH ANOTHER ROUND OF AFTN T-STORM POSSIBLE. A FEW STRONG STORMS
POSSIBLE.
OUTLOOK...TUESDAY THROUGH FRIDAY...MODERATE CONFIDENCE.
TUESDAY AND WEDNESDAY...HIGH CONFIDENCE. VFR WITH LIGHT WINDS
GRADUALLY TURNING S. SEA-BREEZES ALONG THE SHORES.
THURSDAY...MODERATE CONFIDENCE. ISOLATED-SCATTERED SHRA/TSRA
POSSIBLE OVER INTERIOR TERMINALS WITH MIX OF MVFR-IFR CONDITIONS.
SEA-BREEZES ALONG THE SHORES.
FRIDAY...LOW CONFIDENCE. SCATTERED-WIDESPREAD SHRA/TSRA. MAIN FOCUS
ACROSS SE/W/CENTRAL NEW ENGLAND. COULD BE A LULL IN ACTIVITY AROUND
THE BOS-PVD CORRIDOR.
&&
.MARINE...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.
MODERATE CONFIDENCE THROUGH MON NIGHT
TONIGHT...PATCHY DENSE FOG POSSIBLE. SHOWERS AND TSTMS REDEVELOP
TOWARD DAYBREAK. A FEW STRONG STORMS POSSIBLE ALONG WITH VERY HEAVY
RAIN.
MONDAY...PATCHY DENSE FOG IN THE MORNING BURNS OFF/ERODES BY EARLY
AFTERNOON. EARLY MORNING SHOWERS AND TSTMS TAPER OFF FOLLOWED BY A
NEW ROUND OF SHOWERS/TSTMS MID TO LATE AFTERNOON. A FEW OF THESE
STORMS MAY BE STRONG ALONG WITH HEAVY DOWNPOURS. SSW WINDS MAY
APPROACH 25 KT AS THE AFTERNOON PROGRESSES ESPECIALLY NEAR SHORE.
MON NIGHT...COLD FRONT SWEEPS ACROSS THE WATERS WITH A WIND SHIFT
TO THE WNW ALONG WITH DRY WEATHER AND GOOD VSBY.
OUTLOOK...TUESDAY THROUGH FRIDAY...MODERATE CONFIDENCE.
TUESDAY THROUGH THURSDAY...MODERATE CONFIDENCE. LIGHT WINDS
ASSOCIATED WITH HIGH PRESSURE SHOULD ALLOW FOR TRANQUIL BOATING
WEATHER AS SEAS DIMINISH.
FRIDAY...MODERATE CONFIDENCE. WHILE BOATING CONDITIONS REMAIN
TRANQUIL...WILL SEE INCREASING CHANCES FOR SHOWERS AND THUNDERSTORMS
DEVELOP ACROSS THE WATERS.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM 7 AM TO 7 PM EDT
MONDAY FOR ANZ235-250-254>256.
&&
SYNOPSIS...NOCERA
NEAR TERM...NOCERA
SHORT TERM...NOCERA
LONG TERM...SIPPRELL
AVIATION...NOCERA/SIPPRELL
MARINE...NOCERA/SIPPRELLHazardous weather outlook, Jul 27, 4:27 PM EDT, 1 hour 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 427 PM EDT SUN JUL 27 2014 CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-282030- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 427 PM EDT SUN JUL 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TONIGHT. AN ISOLATED STRONG TO SEVERE THUNDERSTORM IS POSSIBLE EARLY THIS EVENING ACROSS WESTERN CT/MA INTO SOUTHWEST NH. DAMAGING WINDS AND LARGE HAIL ARE THE MAIN THREATS. THERE MAY ALSO BE LOCALLY HEAVY DOWNPOURS RESULTING IN URBAN AND POOR DRAINAGE FLOODING. MORE WIDESPREAD SHOWERS WITH EMBEDDED THUNDER WILL DEVELOP TOWARD MORNING WITH LOCALLY HEAVY RAINFALL AND POSSIBLE MINOR FLOODING. AN ISOLATED STRONG THUNDERSTORM IS POSSIBLE TOWARD MORNING. PATCHY DENSE FOG ARE POSSIBLE TONIGHT...ESPECIALLY ALONG THE SOUTH AND SOUTHEAST COAST. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS ARE LIKELY MONDAY AFTERNOON. SOME THUNDERSTORMS MAY PRODUCE STRONG TO DAMAGING WIND GUSTS...AS WELL AS LOCALLY HEAVY DOWNPOURS RESULTING IN URBAN AND POOR DRAINAGE FLOODING. THE GREATEST RISK FOR THIS IS ACROSS CENTRAL AND NORTHEAST MASSACHUSETTS INTO SOUTHERN NH. AREAS OF DENSE FOG ARE POSSIBLE MONDAY MORNING...ESPECIALLY ACROSS SOUTH AND SOUTHEAST COASTAL NEW ENGLAND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-251-254>256-282030- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 427 PM EDT SUN JUL 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT. THUNDERSTORMS ARE POSSIBLE ACROSS THE WATERS TOWARD DAYBREAK MONDAY. SOME OF THESE STORMS MAY PRODUCE WIND GUSTS IN EXCESS OF GALE FORCE. HEAVY RAIN IS ALSO POSSIBLE WHICH MAY LEAD TO POOR VISIBILITIES. POOR VISIBILITY IN DENSE FOG IS POSSIBLE TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS ARE POSSIBLE ACROSS THE WATERS MONDAY MORNING AND AGAIN MID TO LATE MONDAY AFTERNOON. SOME OF THESE STORMS MAY PRODUCE WIND GUSTS IN EXCESS OF GALE FORCE. HEAVY RAIN IS ALSO POSSIBLE WHICH MAY LEAD TO POOR VISIBILITIES. IN ADDITION...POOR VISIBILITY IN DENSE FOG IS POSSIBLE MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
In the hours before
Local storm report, Jul 27, 3:19 PM EDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MA
319 PM EDT SUN JUL 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM FUNNEL CLOUD SPRINGFIELD 42.12N 72.54W
07/27/2014 HAMPDEN MA AMATEUR RADIO
SEVERAL EYE WITNESS REPORTS OF A FUNNEL CLOUD FROM
SPRINGFIELD TO LUDLOW. EYE WITNESS ACCOUNTS FROM AMATEUR
RADIO... EMERGENCY MANAGER AND PUBLIC.
&&
KABSpecial weather statement, Jul 27, 4:23 PM EDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
423 PM EDT SUN JUL 27 2014
MAZ008-272115-
WESTERN HAMPSHIRE-
423 PM EDT SUN JUL 27 2014
...STRONG THUNDERSTORM APPROACHING WESTERN HAMPSHIRE COUNTY...
AT 420 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM OVER HANCOCK...OR 8 MILES NORTHWEST OF
PITTSFIELD...MOVING SOUTHEAST AT 25 MPH.
THIS STORM HAS A HISTORY OF WIND DAMAGE AND LARGE HAIL. HAIL UP TO
THE SIZE OF DIMES AND WIND GUSTS UP TO 40 MPH CAN BE EXPECTED WITH
THIS STORM ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY
RAIN AS IT ENTERS HAMPSHIRE COUNTY SHORTLY AFTER 5 PM.
LOCATIONS IMPACTED INCLUDE...
WORTHINGTON...CUMMINGTON...PLAINFIELD...MIDDLEFIELD AND EAST WINDSOR.
LAT...LON 4239 7306 4239 7305 4238 7301 4252 7297
4248 7287 4231 7303 4233 7306 4238 7307
TIME...MOT...LOC 2020Z 303DEG 20KT 4256 7335
FIELDLocal storm report, Jul 27, 4:51 PM EDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TAUNTON MA
451 PM EDT SUN JUL 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM FUNNEL CLOUD SPRINGFIELD 42.12N 72.54W
07/27/2014 HAMPDEN MA AMATEUR RADIO
SEVERAL EYE WITNESS REPORTS OF A FUNNEL CLOUD FROM
SPRINGFIELD TO LUDLOW. EYE WITNESS ACCOUNTS FROM AMATEUR
RADIO... EMERGENCY MANAGER AND PUBLIC. FUNNEL CLOUD
SPOTTED OVER SPRINGFIELD IN THE AREA OF EXITS 4 AND 5 OF
I-291 TO BAY STREET AND BERKSHIRE AVENUE. A LARGE LIMB
DOWN ON WORTHINGTON STREET AND AN AWNING BLOWN OFF A
HIGH LEVEL BLDG DAMAGING A CAR ON CHESTNUT STREET.
1250 PM FUNNEL CLOUD LUDLOW 42.17N 72.48W
07/27/2014 HAMPDEN MA AMATEUR RADIO
FUNNEL CLOUD SPOTTED IN THE FULLER STREET AREA.
0110 PM FLOOD WORCESTER 42.27N 71.81W
07/27/2014 WORCESTER MA AMATEUR RADIO
SOUTHGATE AND SOUTHBRIDGE STREETS FLOODED AND
IMPASSABLE.
0116 PM FLOOD WORCESTER 42.27N 71.81W
07/27/2014 WORCESTER MA AMATEUR RADIO
GRAFTON ST AT ROUTE 122 WITH 8 INCHES OF STREET
FLOODING FROM BARCLAY TO I-290 WITH NUMEROUS MANHOLE
COVERS POPPED OFF
0130 PM FLOOD WORCESTER 42.27N 71.81W
07/27/2014 WORCESTER MA AMATEUR RADIO
HARDING STREET WITH 8 INCHES OF STREET FLOODING. WEST
BOYLSTON STREET WITH SEVERAL INCHES OF STREET FLOODING.
0130 PM LIGHTNING BERLIN 42.38N 71.63W
07/27/2014 WORCESTER MA AMATEUR RADIO
HOUSE FIRE DUE TO LIGHTNING ON BROOK LANE
0130 PM LIGHTNING STOW 42.43N 71.50W
07/27/2014 MIDDLESEX MA AMATEUR RADIO
HOUSE FIRE DUE TO LIGHTNING ON HUDSON ROAD.
0130 PM FLOOD WORCESTER 42.27N 71.81W
07/27/2014 WORCESTER MA AMATEUR RADIO
BELLEVUE AND AUSTIN STREETS FLOODED AND IMPASSABLE BUT
STARTING TO RECEDE.
0130 PM FLOOD WORCESTER 42.27N 71.81W
07/27/2014 WORCESTER MA AMATEUR RADIO
CAR STUCK IN FLOOD WATERS ON QUINSIGAMOND AVENUE.
0133 PM FLOOD WORCESTER 42.27N 71.81W
07/27/2014 WORCESTER MA AMATEUR RADIO
CAR STUCK IN FLOOD WATERS ON PLANTATION STREET.
0133 PM FLOOD WORCESTER 42.27N 71.81W
07/27/2014 WORCESTER MA AMATEUR RADIO
NUMBEROUS FLOODED BASEMENTS ON WATER STREET.
0134 PM FLOOD WORCESTER 42.27N 71.81W
07/27/2014 WORCESTER MA AMATEUR RADIO
SEVERAL LANES OF I-290 AT LINCOLN SQUARE FLOODED.
0200 PM FLOOD CONCORD 42.45N 71.35W
07/27/2014 MIDDLESEX MA TRAINED SPOTTER
ROUTE 2 CLOSED AT CONCORD AND LINCOLN LINE DUE TO
FLOODING.
0227 PM FLOOD PEABODY 42.53N 70.97W
07/27/2014 ESSEX MA AMATEUR RADIO
6 TO 12 INCHES OF STREET FLOODING ON PIERPOINT STREET
AT MAIN STREET.
&&
KABSpecial weather statement, Jul 27, 5:23 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
523 PM EDT SUN JUL 27 2014
MAZ003-004-026-272200-
EASTERN FRANKLIN-NORTHWEST MIDDLESEX COUNTY-NORTHERN WORCESTER-
523 PM EDT SUN JUL 27 2014
...STRONG THUNDERSTORM MOVING INTO NORTHERN WORCESTER COUNTY...
AT 522 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM OVER WARWICK...OR NEAR ORANGE...MOVING EAST AT 30
MPH.
HAIL UP TO THE SIZE OF DIMES AND WIND GUSTS UP TO 30 MPH CAN BE
EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LEOMINSTER...FITCHBURG...ORANGE...GARDNER...ATHOL...WINCHENDON...
TEMPLETON...WESTMINSTER...ASHBURNHAM...RINDGE...NEW IPSWICH...
HUBBARDSTON...PRINCETON...ASHBY...ERVING...PHILLIPSTON...ROYALSTON
AND WARWICK.
LAT...LON 4271 7182 4250 7182 4260 7238 4269 7237
4272 7207
TIME...MOT...LOC 2122Z 269DEG 27KT 4264 7232
FIELDLocal storm report, Jul 27, 5:43 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MA
543 PM EDT SUN JUL 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0536 PM HAIL CHESTER 42.28N 72.98W
07/27/2014 M0.75 INCH HAMPDEN MA AMATEUR RADIO
DIME SIZE HAIL
&&
KABLocal storm report, Jul 27, 6:17 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TAUNTON MA
617 PM EDT SUN JUL 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM FUNNEL CLOUD SPRINGFIELD 42.12N 72.54W
07/27/2014 HAMPDEN MA AMATEUR RADIO
SEVERAL EYE WITNESS REPORTS OF A FUNNEL CLOUD FROM
SPRINGFIELD TO LUDLOW. EYE WITNESS ACCOUNTS FROM AMATEUR
RADIO... EMERGENCY MANAGER AND PUBLIC. FUNNEL CLOUD
SPOTTED OVER SPRINGFIELD IN THE AREA OF EXITS 4 AND 5 OF
I-291 TO BAY STREET AND BERKSHIRE AVENUE. A LARGE LIMB
DOWN ON WORTHINGTON STREET AND AN AWNING BLOWN OFF A
HIGH LEVEL BLDG DAMAGING A CAR ON CHESTNUT STREET.
1250 PM FUNNEL CLOUD LUDLOW 42.17N 72.48W
07/27/2014 HAMPDEN MA AMATEUR RADIO
FUNNEL CLOUD SPOTTED IN THE FULLER STREET AREA.
0110 PM FLOOD WORCESTER 42.27N 71.81W
07/27/2014 WORCESTER MA AMATEUR RADIO
SOUTHGATE AND SOUTHBRIDGE STREETS FLOODED AND
IMPASSABLE.
0116 PM FLOOD WORCESTER 42.27N 71.81W
07/27/2014 WORCESTER MA AMATEUR RADIO
GRAFTON ST AT ROUTE 122 WITH 8 INCHES OF STREET
FLOODING FROM BARCLAY TO I-290 WITH NUMEROUS MANHOLE
COVERS POPPED OFF
0130 PM FLOOD WORCESTER 42.27N 71.81W
07/27/2014 WORCESTER MA AMATEUR RADIO
HARDING STREET WITH 8 INCHES OF STREET FLOODING. WEST
BOYLSTON STREET WITH SEVERAL INCHES OF STREET FLOODING.
0130 PM LIGHTNING BERLIN 42.38N 71.63W
07/27/2014 WORCESTER MA AMATEUR RADIO
HOUSE FIRE DUE TO LIGHTNING ON BROOK LANE
0130 PM LIGHTNING STOW 42.43N 71.50W
07/27/2014 MIDDLESEX MA AMATEUR RADIO
HOUSE FIRE DUE TO LIGHTNING ON HUDSON ROAD.
0130 PM FLOOD WORCESTER 42.27N 71.81W
07/27/2014 WORCESTER MA AMATEUR RADIO
BELLEVUE AND AUSTIN STREETS FLOODED AND IMPASSABLE BUT
STARTING TO RECEDE.
0130 PM FLOOD WORCESTER 42.27N 71.81W
07/27/2014 WORCESTER MA AMATEUR RADIO
CAR STUCK IN FLOOD WATERS ON QUINSIGAMOND AVENUE.
0133 PM FLOOD WORCESTER 42.27N 71.81W
07/27/2014 WORCESTER MA AMATEUR RADIO
CAR STUCK IN FLOOD WATERS ON PLANTATION STREET.
0133 PM FLOOD WORCESTER 42.27N 71.81W
07/27/2014 WORCESTER MA AMATEUR RADIO
NUMBEROUS FLOODED BASEMENTS ON WATER STREET.
0134 PM FLOOD WORCESTER 42.27N 71.81W
07/27/2014 WORCESTER MA AMATEUR RADIO
SEVERAL LANES OF I-290 AT LINCOLN SQUARE FLOODED.
0200 PM FLOOD CONCORD 42.45N 71.35W
07/27/2014 MIDDLESEX MA TRAINED SPOTTER
ROUTE 2 CLOSED AT CONCORD AND LINCOLN LINE DUE TO
FLOODING.
0227 PM FLOOD PEABODY 42.53N 70.97W
07/27/2014 ESSEX MA AMATEUR RADIO
6 TO 12 INCHES OF STREET FLOODING ON PIERPOINT STREET
AT MAIN STREET.
0536 PM HAIL CHESTER 42.28N 72.98W
07/27/2014 M0.75 INCH HAMPDEN MA AMATEUR RADIO
DIME SIZE HAIL
0545 PM TSTM WND DMG HUNTINGTON 42.23N 72.88W
07/27/2014 HAMPDEN MA AMATEUR RADIO
TREE DOWN ON CAR ON NAGLER CROSS ROAD
0545 PM TSTM WND DMG HUNTINGTON 42.23N 72.88W
07/27/2014 HAMPDEN MA AMATEUR RADIO
TREE DOWN ON WIRES ON ROUTE 20 NEAR ROUTE 112.
&&
KABThe office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 6:31 PM EDT | Severe Thunderstorm Warning | BOX | Capitol Planning Region, Northeastern Connecticut Planning Region | 59 min |
| Jul 27, 7:10 PM EDT | Flash Flood Warning | BOX | Capitol Planning Region | 3 hr |
| Jul 27, 7:17 PM EDT | Severe Thunderstorm Warning | BOX | Capitol Planning Region, Northeastern Connecticut Planning Region | 58 min |
| Jul 27, 7:47 PM EDT | Areal Flood Advisory | BOX | Capitol Planning Region, Northeastern Connecticut Planning Region | 118 min |
| Jul 27, 11:00 AM EDT | Special Weather Statement | BOX | Hampden | 45 min |
| Jul 27, 11:32 AM EDT | Special Weather Statement | BOX | Hampden, Hampshire | 43 min |
| Jul 27, 11:41 AM EDT | Areal Flood Advisory | BOX | Hampden, Hampshire | 64 min |
| Jul 27, 1:01 PM EDT | Special Weather Statement | BOX | Worcester | 44 min |
| Jul 27, 1:10 PM EDT | Special Weather Statement | BOX | Middlesex | 50 min |
| Jul 27, 1:20 PM EDT | Areal Flood Advisory | BOX | Middlesex, Norfolk, Worcester | 55 min |
| Jul 27, 1:41 PM EDT | Areal Flood Advisory | BOX | Essex, Middlesex, Suffolk | 64 min |
| Jul 27, 1:52 PM EDT | Special Weather Statement | BOX | Middlesex | 38 min |
| Jul 27, 2:09 PM EDT | Severe Thunderstorm Warning | BOX | Essex, Middlesex | 17 min |
| Jul 27, 2:38 PM EDT | Areal Flood Advisory | BOX | Essex | 52 min |
| Jul 27, 4:23 PM EDT | Special Weather Statement | BOX | Berkshire | 52 min |
| Jul 27, 4:47 PM EDT | Severe Thunderstorm Warning | BOX | Hampden, Hampshire | 58 min |
| Jul 27, 5:23 PM EDT | Special Weather Statement | BOX | Worcester | 37 min |
| Jul 27, 5:38 PM EDT | Severe Thunderstorm Warning | BOX | Hampden, Hampshire | 52 min |
| Jul 27, 5:50 PM EDT | Areal Flood Advisory | BOX | Hampden, Hampshire | 3 hr |
| Jul 27, 6:24 PM EDT | Small Craft Advisory for Hazardous Seas | BOX | 49 hr |
Nearby
Severe Thunderstorm Warnings in Connecticut, 2014Severe Thunderstorm Warnings in Massachusetts, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.